Translator Disclaimer
15 September 1997 A characterization of the periodic Callahan-Hoffman-Meeks surfaces in terms of their symmetries
Francisco Martín, Domingo Rodríguez
Duke Math. J. 89(3): 445-463 (15 September 1997). DOI: 10.1215/S0012-7094-97-08920-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.89 • No. 3 • 15 September 1997
Back to Top